# SDR SWAA2018060522552

- Difficulty date: May 17, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A6535
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR NR 4 DOOR BEAM CRACKED AT MOST INBOARD BEAM ATTACH BOLT HOLE.  R&R BEAM IAW DWG & SRM.
